# SDR JGVR202405010001

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 12,891 hours, 9,890 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Shroud
- Condition: Corroded
- Location: Toilet
- Part time: 12,891 hours, 9,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UNDERSIDE OF THE TOILET SHROUD ASSEMBLY. COMPLIED WITH RFTS-110676 (560-5827) TOILET SEAT SHROUD CORROSION REPAIR. PER. NETJETS RFTS-110676 REV.0, DATED 29APR24.
